MathSciNet Relay Station
MathSciNet bibliographic data
MR2098087 11S40 (11S80 14G10)
Saia, M. J.; Zuniga-Galindo, W. A. Local zeta function for curves, non-degeneracy conditions and Newton polygons. Trans. Amer. Math. Soc. 357 (2005), no. 1, 59–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement